# SDR AALA201708019044

- Difficulty date: July 31, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 73,858 hours, 25,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY EXIT SIGN COVER LOOSE.  SECURED THE EMERGENCY SIGN COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
